# SDR CALA2014020700167

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 59,289 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 101082
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B767-33-3-0006 CABIN FWD ZONE SEAT PROXIMITY EMERGENCY LIGHT FOUND NOT ILLUMINATED. EMERGENCY LIGHT BATTERY REPLACED & OPERATION TESTED NORMAL IAW AMM 33-51-07.
